# SDR O2GA2016011350701

- Difficulty date: January 13, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N507UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605542
- Aircraft time: 8,626 hours, 6,223 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Lack Of Lube
- Location: Horiz Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DESCENDING OUT OF FL390, PITCH TRIM ANNUNCIATOR ILLUMINATED.  FOLLOWED CHECKLIST, TURNED OFF AUTOPILOT.  UNABLE TO TRIM ACFT USING MANUAL & ELEC PITCH TRIM.  WENT TO LOWER ALTITUDE 12,000 FEET & MANUAL & ELEC PITCH TRIM & AUTOPILOT OPERATED NORMAL.  LANDING WAS UNEVENTFUL.  LUBED THE PITCH TRIM ACTUATORS & PERFORMED SEVERAL SUCCESSFUL FUNCTIONAL CHECKS OF THE PITCH TRIM SYS.  ACFT WAS RTS.
